MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant

MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant
Model Number Mi1250 SYNCHRONY 2
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
In situ measurements show 4 channels with high impedance.
 
Event or Problem Description
The user was reimplanted.
 
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.The explanted device has not been received for investigation yet.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50772732
Report Number9710014-2026-00870
Device Sequence Number13117911
Product Code MCM
UDI-Device Identifier09008737366827
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMi1250 SYNCHRONY 2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale